# SDR DALA2023091507609

- Difficulty date: August 3, 2021
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 FUSELAGE / MAIN FRAME / STA 1640 FRAME WEB, S-14L / CRACK. CORRECTIVE ACTION: REF ERA 593192-14. (1898583)
